Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

[Numerical Techniques for Maximum Likelihood Estimation of Continuous-Time Diffusion Processes]: Comment

Peter Glynn
Journal of Business & Economic Statistics
Vol. 20, No. 3 (Jul., 2002), pp. 330-331
Stable URL: http://www.jstor.org/stable/1392117
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
330
    330
  • Thumbnail: Page 
331
    331